MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK KNEE COMPONENTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. OPTETRAK KNEE COMPONENTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number PS TIBIAL INSERTS SZ 2, 13MM
Medical Device Problem Codes Loss of or Failure to Bond (1068); Unstable (1667)
Health Effect - Clinical Codes Joint Laxity (4526); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 79 yo male, initial right knee implanted on (b)(6) 2002, had loosening of joint space over time, and was revised on (b)(6) 2022, approximately 20 years 4 months post the initial procedure.Pt had a 13mm poly implanted.Only sizes 13mm, 15mm, and 30mm were available from exactech.15mm was too loose and the 30mm was just too big.Surgeon had to pull everything and revised using competitors devices.Patient was last known to be in stable condition following the event.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
Concomitants: 204-01-02, 7329981 - ps cemented femoral sz 2; 200-04-23, bdfwn - cemented finned tib.Tra sz 2f/3t; 200-02-35, 0329818 - three peg patella 35mm.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent revision for instability cannot be conclusively determined; however it is most likely related to patient conditions.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d1, d4 (delete from initial report-suspect device unknown), g4 (remove from initial report - 501k unknown) h4 (remove erroneous date from initial report), h6 clinical code, device problem code, component code, investigation findings, investigation conclusion codes.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
OPTETRAK KNEE COMPONENTS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 
3523771140
MDR Report Key15540527
Report Number1038671-2022-01237
Device Sequence Number6972285
Product Code JWH
UDI-Device Identifier10885862048240
UDI-Public10885862048240
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/08/2006
Device Model NumberPS TIBIAL INSERTS SZ 2, 13MM
Device Catalogue Number204-22-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2022
Supplement Date Received by Manufacturer10/27/2025
Initial Report FDA Received Date10/04/2022
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/14/2001
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexMale